# SDR CA120301004

- Difficulty date: February 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A321-211
- Aircraft time: 34,771 hours
- Engine: Cfmint CFM565B3P
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 1320A000001
- Condition: Failed
- Location: Cabin Temp
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) WHILE ENROUTE, THE CREW WAS REPORTING A CABIN DUCT OVERHEAT AND TURNED THE SYSTEM OFF.  WITH THE SYS OFF THE CREW WAS UNABLE TO MAINTAIN AN ADEQUATE TEMPERATURE IN THE CABIN OR FLIGHT DECK.  THE CREW ELECTED TO DIVERT WHEN THE CABIN TEMP WAS APPROXIMATELY 10 DEGREES C.  R & R TRIM AIR VALVE, 11HK & DUCT TEMP SENSOR 15HK IAW AMM 21-63-51 AND 21-63-15, OPS CHECK SATISFACTORY PN 1320A0000-01.
